I had mirena put in November and i was bleeding for a month and it stoped and then a few days later it started again but lasted a few days and now it stopped again. Is it gonna conutine doing this or is it gona stop?
I had my mirena since 5/08 and my first period afterwards was the worst I ever had in my life. Then it got lighter and after about 4 months my period came every other month and it was only spotting for a couple of days. The main reason I got mirena was to lessen or stop my periods.
i've had my mirena for almost 4 months now. my bleeding is still irregular and i'm spotting but it's NOTHING like it was before i was pregnant. my first period afterwards was horribly heavy and lasted for 2-3 weeks (plus i was still bleeding a bit from giving birth 6 weeks earlier) but now i have no cramps, i've gained no weight....i love my mirena. i can't wait till my af is gone. or at least a lot lighter. which it's starting to get there.
i had the mirena put in on march 1 2011. i was on my third day of my period. i have had no cramps, headaches whatsoever, the nausea i've had since before the mirena was put in but after it was put in my period stopped for five days then after that for three weeks i have had my period but today it has almost stopped. i hope this will soon make my periods more manageable, and its comforting to know i won't get pregnant for five years since i already have three boys.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.